Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Continuous bleeding, swelling in legs and thigh. What treatment should be taken?

My name is aakim im sri lankan im working since one and half year in saudi arabia . My wife for a year on its way to the blood flow is not stop (menses) . It is the swelling of the leg and thigh. For this reason, it is very difficult to do anyting .please give me good medicine or you advice please sir. thanking you aakim
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
As she had continue bleeding she may have possibility of hormonal imbalance due to uterine fibroid or ovarian lesion.
She had also swelling of leg & thigh indicates that she might have thyroid imbalance.
You should consult your doctor she will examine her & advised Pelvic USG & diagnosed the disease.
Then after she will advise accordingly or advice you for other measures like surgery.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor